# SDR SWIA200211404

- Difficulty date: October 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 25,842 hours, 34,046 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WE PUT THE GEAR HANDLE UP, ALL LIGHTS WENT OUT EXCEPT LEFT RED ''A''.  A VERY LOUD NOISE ALSO REMAINED.  WE RECYCLED THE GEAR 4 TIMES AND HAD THE SAME RESULTS.  RETURNED TO JAC.  ADJUSTED LEFT MAIN GEAR TARGET AND RE-RACKED CANNON PLUG FOR LANDING GEAR DOOR SOLENOID VALVE.  SWUNG GEAR 12 TIMES.  OPS CHECK GOOD.
